# SDR SWIA201439056

- Difficulty date: July 29, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N724SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10189
- Aircraft time: 29,199 hours, 17,457 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Latch
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE LOWER TRANSCOWL HAS CHAFING INSIDE COWL AT LATCHES.   REPAIRED DAMAGED AREA IAW REO.  FUNCTIONAL TESTED GOOD.
